# SDR AALA970982

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1521-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 2-CHANNEL HAS CORROSION FROM STATION 1521-1701 LEFT.  SPLICED IN NEW SECTION OF 2 CHANNEL AND INSTALLED PER AARD 51-01-00 PAGE 05.  (M)
